Medical Questions > General Forum Topics > Pharmaceuticals Forum

sister's often faint or dizzy, on several medications.

User Profile
My sister is 27 and constantly tired. She goes to work, comes home, naps, showers, and goes back to bed. This past week or so she has had a sinus and ear infection. The amoxicillin doesn't seem to be working. When we went shopping she was literally running into clothing racks and when we went out to dinner she fell asleep sitting up at the table. We had to wake her up when her hair fell in the marinara sauce. This has been going on for quite some time but the past 4-6 months it has gotten worse. At first we attributed it to ear or sinus infections but now it seems like it's more. Other people are starting to notice it and comment so we know it is not just us being overly concerned.

She takes Klonopin (RLS) Trazedone (Insomnia), testosterone blocker, Xanax, mood stabilizer & birth control. She's being weaned off of Lexapro and Wellbutrin in favor of the mood stabilizer. No medication changes coincide with onset of symptoms.

She's often faint or dizzy. Please help. It's getting worse


Did you find this post helpful?
|

User Profile
replied March 19th, 2015
Pharmaceuticals Answer A51471
Welcome to e health forum.

The cause of her tiredness needs to be assessed before providing medical opinion.

Some possible causes include anemia, cardiac diseases , sleep disorders (Narcolepsy), respiratory or neurogenic disorders.

Medication side effects might also be a cause that needs to be ruled out.

It would be recommended that your sister is examined by a doctor and proper medical history and tests including sleep study may be done which might provide some answers to your sisters symptoms.

I hope this helps.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pharmaceuticals , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.